Okay so over a month ago I was on muscle relaxer, a steroid, and my zoloft (which is only 25 mg). I was on flexeril 10mg for about two weeks. One night I had taken my steroid around 7, the flexeril was at 10 pm, and my zoloft at 9 pm like I had been every night and laid down right after taking the relaxer, on my right side on the couch. Then I felt my heart race and palpitate twice. So the next day the doctor told me not to take anything and nothing else happened.
Forward to now, I'm on my cycle and taking Advil for the cramps. I took that around 7:30 tonight and took my zoloft at 9:07. I laid down on my right side and was reading my book when I felt my heart palpitate twice, I breathed through it and told myself there was nothing to fear. (The palpitations happened at 9:15). Then I got that feeling of warmth rush through my body. I focused on my breathing, tried to distract myself and now I'm wondering if the mixture of the medication has caused it. Or if serotonin syndrome is a possibility. Like I thought it was a month ago. I know this sounds ridiculous but I need someone to talk me down or out of this, please.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.